DEPARTURE PROCESSES FROM AND WITH SMOOTHED ARRIVALS
by: Fumiaki Machihara and Taro Tokuda Page: 215 - 243 Far East Journal of Applied Mathematics Volume 98, Issue 4, Pages 215 - 243 (April 2018) Downloads: 521 Views: 3280
LOCAL STABILITY OF JAMMING PROBLEM IN RING ROAD STATE YOGYAKARTA USING LORENTZ MODEL
by: Hartono, Agus Maman Abadi, Fitriana Yuli Saptaningtyas and Nikenasih Binatari Page: 245 - 259 Far East Journal of Applied Mathematics Volume 98, Issue 4, Pages 245 - 259 (April 2018) Downloads: 573 Views: 3788
ON UNISOLVENT SETS OF FUNCTIONALS FOR BIVARIATE BIRKHOFF INTERPOLATION
by: Da-Yu Feng Page: 261 - 271 Far East Journal of Applied Mathematics Volume 98, Issue 4, Pages 261 - 271 (April 2018) Downloads: 494 Views: 3289